# SDR 7C7A2018041700396

- Difficulty date: April 17, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 50,548 hours, 55,157 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevaotr
- Part time: 50,548 hours, 55,157 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR ASSEMBLY TRAILING EDGE TOP SKIN AT STATIC DISCHARGE ATTACHMENT DAMAGED.   REPAIRED IAW RD8-55- 064, D8-55-3182, AND ECO 008.55-18.03.
